# SDR USAA070119

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PAN A BASE OF PRESS BULKHEAD HAS CORROSION.  REMOVED DAMAGED AREA & FABRICATED DOUBLER & INSTALLED PER SRM 51-70-13, DEFECT SIZE:  10 INCHES.
